1 doctor weighed in:

Im having severe abdominal pains after taking ducolax. How can I treat this? I took 1 pill at around 8:30pm and started feeling this pain about 3 hours after.

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: I

I am answering this question three days after you wrote in.
If the pain has not resolved by now, you should contact your doctor. Dulcolax can cause significant stomach cramps. The best thing to do is to hydrate really well. The majority of the pain is likely to go away after you have had a bowel movement.

In brief: I

I am answering this question three days after you wrote in.
If the pain has not resolved by now, you should contact your doctor. Dulcolax can cause significant stomach cramps. The best thing to do is to hydrate really well. The majority of the pain is likely to go away after you have had a bowel movement.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors